RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4833,
    author = {B. Kronholm},
    title = {{Generalized Congruence Properties of the Restricted Partition Function p(n,m)}},
    language = {english},
    journal = {The Ramanujan Journal},
    volume = {30},
    number = {3},
    pages = {425--436},
    isbn_issn = {1572-9303},
    year = {2013},
    refereed = {yes},
    length = {12},
    url = {http://link.springer.com/article/10.1007/s11139-012-9382-x}
    }